# SDR UIEA2020030400377

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,105 hours, 21,197 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: WA44021
- Condition: Defective
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI CTR L FUEL PUMP EICAS / PRESSURE LIGHT.( TRANSFERRED TO MDDR 125352 PER MEL 28-22-02A, CAT 'C', DUE 14MAR20. CB FOR OVRD PUMP LEFT ON P6 PULLED AND COLLARED.  LOG PAGE 1166901: PERFORMED FIM TASK 28-22 FT 805 UP TO STEP 53, BLEED PRESS SENSE LINE, PERFORMED FIM 28-22 FT 805 AND REPLACED L AUX TANK PRESSURE SWITCH S423 PER MCC REQUEST I.A.W AMM 28-42-01. OPS CHECK GOOD, MDDR #125352 CLOSED. )
